MAUDE Adverse Event Report: ARTHREX, INC. HYBRID FIBERTAK WITH NEEDLES, KNEE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. HYBRID FIBERTAK WITH NEEDLES, KNEE; NON-DEGRADABLE FIXATN FASTENER
Model Number HYBRID FIBERTAK WITH NEEDLES, KNEE
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by an arthrex subsidiary employee via email that an ar-3770sp hybrid knee fibertak anchor failed during insertion.A pilot hole was initially created using the ar-3710, and an attempt was made to insert the anchor; however, the insertion was unsuccessful.A second anchor of the same model was opened, and a new pilot hole was created in a different location following the same procedure, but the same failure occurred.The procedure was completed using alternative products with different part numbers, specifically the ar-3641sp self-punching knotless 2.6 fibertak.No significant surgical delay was reported.Nothing remained in the patient, and no additional anesthesia was administered.This was discovered during a lateral epicondyle of the femur in a procedure for lateral extra-articular tendon fixation of the knee joint procedure on (b)(6) 2025.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is a use error, including improper bone preparation and/or improper surgical technique associated with the device.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
HYBRID FIBERTAK WITH NEEDLES, KNEE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23934690
Report Number1220246-2025-05928
Device Sequence Number17577456
Product Code MBI
UDI-Device Identifier00888867428065
UDI-Public(01)00888867428065(11)250728(17)300630(10)15473318
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHYBRID FIBERTAK WITH NEEDLES, KNEE
Device Catalogue NumberAR-3770SP
Device Lot Number15473318
Was Device Available for Evaluation? No
Distributor Facility Aware Date12/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown